liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quasilincar elliptic problems with general growth and merely integrable, or measure, data
University of Firenze, Italy.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering. RUDN University, Russia.
2017 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 164, p. 189-215Article in journal (Refereed) Published
Abstract [en]

Boundary value problems for a class of quasilinear elliptic equations, with an Orlicz type growth and L-1 right-hand side are considered. Both Dirichlet and Neumann problems are contemplated. Existence and uniqueness of generalized solutions, as well as their regularity, are established. The case of measure right-hand sides is also analyzed. (C) 2017 Published by Elsevier Ltd.

Place, publisher, year, edition, pages
PERGAMON-ELSEVIER SCIENCE LTD , 2017. Vol. 164, p. 189-215
Keywords [en]
Quasilinear elliptic equations; General growth; Orlicz spaces; L-1-data; Approximable solutions; Dirichlet problems; Neumann problems
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-142420DOI: 10.1016/j.na.2017.08.007ISI: 000412924400012OAI: oai:DiVA.org:liu-142420DiVA, id: diva2:1153693
Note

Funding Agencies|Research Project of the Italian Ministry of University and Research (MIUR) Prin [2015HY8JCC]; GNAMPA of the Italian INdAM (National Institute of High Mathematics); Ministry of Education and Science of the Russian Federation [02.a03.21.0008]

Available from: 2017-10-31 Created: 2017-10-31 Last updated: 2017-10-31

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazya, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Nonlinear Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 130 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf